# SDR SIMA20210106001

- Difficulty date: January 6, 2021
- Submitted: January 7, 2021
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 48,132 hours, 43,584 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY LIGHT INOPERABLE.  C/A: R & R RT OVERWING EMERGENCY LIGHT LAMP, IAW EMB AMM 33-50-10-000-801-A AND 33-50-10-400-801-A.  OPERATIONS CHECK GOOD.
